PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 18 | 2 | 205-208
Tytuł artykułu

Graphs maximal with respect to absence of hamiltonian paths

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Two classes of graphs which are maximal with respect to the absence of Hamiltonian paths are presented. Block graphs with this property are characterized.
Słowa kluczowe
Wydawca
Rocznik
Tom
18
Numer
2
Strony
205-208
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-12-15
poprawiono
1998-03-13
Twórcy
  • Department of Applied Mathematics, Technical University of Liberec, Voronežská 13, 461 17 Liberec, Czech Republic
Bibliografia
  • [1] M. Borowiecki, I. Broere, M. Frick, P. Mihók and G. Semanišin, Survey of hereditary properties of graphs, Discuss. Math. Graph Theory 17 (1997) 5-50, doi: 10.7151/dmgt.1037.
  • [2] I. Broere, M. Frick and G. Semanišin, Maximal graphs with respect to hereditary properties, Discuss. Math. Graph Theory 17 (1997) 51-66, doi: 10.7151/dmgt.1038.
  • [3] G. Semanišin, Graphs maximal with respect to their characteristics, Dissertation, P.J. Šafárik University, Košice 1997.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1076
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.